# SDR 95ZZZX3127

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6493S
- Make and model: Beech 58
- Aircraft serial: TH710
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Link
- Condition: Broken
- Location: Nlg
- Part time: 5,200 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST-FLIGHT INSPECTION DETECTED BROKEN NOSE DRAG LINK.  OLD STYLE DRAG LINK IS MADE FROM WELDED TUBE STEEL.  IT APPEARS PART CORRODED FROM INSIDE.  INSTALLED SERVICE KIT 35-4012-1S.  NEW DRAG LINK IS A CAST PART NOW.
